# SDR UIEA2020110902362

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,086 hours, 20,496 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEFT ENGINE START LT ENGINE ANTI ICE EICAS MESSAGE WITH SWITCH ON.  PERFORMED ENGINE ANTI ICE SYSTEM TEST, IAW AMM 30-21-00.  PERFORMED ENGINE RUN, IAW AMM 71-00-00, OPS CK GOOD.
